# SDR CAL960595

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose Wire
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 1677 - INSPECTION FOUND EMERGENCY PATH LIGHTING AT FORWARD FIRST CLASS CLOSET INOPERATIVE.  MAINTENANCE RECONNECTED LOOSE WIRE ON CONNECTOR TO LIGHT ASSEMBLY.  (X)
